# SDR IXXA20150322061

- Difficulty date: February 12, 2015
- Submitted: March 22, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 145T190714
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR HEAVY MX.  CORROSION ON LOWER PORTION OF BODY FITTING AT STATION 933 RT SIDE IN UPPER CARGO.  INSTALLED NEW STUB FITTING AT RT STATION 933 IAW SRM 51-40-02.
